# SDR AALA201705189022

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 23,767 hours, 9,343 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

PUT FLAPS TO ONE DEG AT APPROXIMATELY 218 KNTS, LEFT AND RIGHT TRAILING EDGE SPLIT AT LESS THAN ONE DEGREE.  ABORTED APPROACH AND WENT AROUND TO PERFORM QRH PROCEDURE. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE ON FSEU. NO CURRENT FAULTS NOTED. CYCLED FLAPS/SLATS DOWN.  HISTORY FAULTS ON FSEU SHOW FLAP SKEW 27-53252.  CHECKED VISUALLY THE SKEW SENSOR, NO OBSTRUCTION. CONTACTED MOC FOR HISTORY AND NO REPEAT T/E EVENTS NOTED.  GROUND CHECKED GOOD. OK FOR CONTINUED SERVICE IAW FIM 27-50-00.
